# SDR QXEA200601917

- Difficulty date: July 18, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 16,241 hours, 23,369 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 7786832
- Part serial: 9709038
- Condition: Malfunctioned
- Location: Cabin Air
- Part time: 17,307 hours, 24,995 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PSC FLIGHT 2278 SMOKE IN CABIN. MAINTENANCE REPLACED THE HEAT EXCHANGER. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
